# SDR NOCA2013012500513

- Difficulty date: January 24, 2013
- Submitted: January 25, 2013
- Operation: Air carrier
- Aircraft: N764NA
- Make and model: Boeing 767328
- Aircraft serial: 27135
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: PU90461R3
- Part serial: 15443
- Condition: Faulty
- Location: Lavatory
- Stage of operation: IN
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

L2 LAV SMOKE DETECTOR INTERMITTENTLY INOP.  REMOVED AND REPLACED L2 LAV SOMKE DETECTOR AS PER MM 26-13-01, OPS CHECK GOOD.
